DSpace Repository

CONDITIONS FOR EXISTENCE OF A GLOBAL STRONG SOLUTION TO ONE CLASS OF NONLINEAR EVOLUTION EQUATIONS IN HILBERT SPACE. II

Show simple item record

dc.contributor.author M. Otelbaev
dc.contributor.author A. A. Durmagambetov
dc.contributor.author Ye. N. Seitkulov
dc.date.accessioned 2012-09-20T19:37:58Z
dc.date.available 2012-09-20T19:37:58Z
dc.date.issued 2012-09-21
dc.identifier.uri http://dspace.enu.kz/handle/data/1912
dc.description Siberian Mathematical Journal, Vol. 49, No. 4, pp. 684–691, 2008 Original Russian Text Copyright c _ 2008 Otelbaev M., Durmagambetov A. A., and Seitkulov Ye. N. en_US
dc.description.abstract We obtain a criterion of global strong solvability for one class of nonlinear evolution equations in Hilbert space. en_US
dc.language.iso other en_US
dc.title CONDITIONS FOR EXISTENCE OF A GLOBAL STRONG SOLUTION TO ONE CLASS OF NONLINEAR EVOLUTION EQUATIONS IN HILBERT SPACE. II en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account